# SDR CAL960494

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Duct
- Condition: Ruptured
- Location: Nr 1 Engine
- Part time: 69,148 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1876 - THE NR 1 ENGINE FIRE BELL AND LIGHT ACTIVATED AFTER TAKEOFF FROM IAH.  THE ENGINE WAS RUN IN IDLE AND THE NR 1 BLEED WAS TURNED OFF.  THE FIRE WARNING CEASED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE 8TH STAGE PNEUMATIC DUCT RUPTURED BETWEEN CHECK VALVE AND FIREWALL.  THE DUCT WAS REPLACED.  THE FIREWALL FIRE LOOP WAS REPLACED DUE TO HEAT DAMAGE.  THE NR 1 ENGINE WAS RUN AND OPEATION CHECKED GOOD WITH NO LEAKS FOUND.  (X)
